Random Fourier series for central functions on compact Lie groups

A. H. Dooley

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)545-553
JournalIllinois Journal of Mathematics
Volume24
Issue number4
Publication statusPublished - 1980

Cite this

Random Fourier series for central functions on compact Lie groups. / Dooley, A. H.

In: Illinois Journal of Mathematics, Vol. 24, No. 4, 1980, p. 545-553.

Research output: Contribution to journalArticle

@article{3805b05a64164a0bbc9e8723d476b3a6,
title = "Random Fourier series for central functions on compact Lie groups",
author = "Dooley, {A. H.}",
year = "1980",
language = "English",
volume = "24",
pages = "545--553",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "4",

}

TY - JOUR

T1 - Random Fourier series for central functions on compact Lie groups

AU - Dooley, A. H.

PY - 1980

Y1 - 1980

UR - http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&page=toc&handle=euclid.ijm/1256047468

M3 - Article

VL - 24

SP - 545

EP - 553

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 4

ER -